# SDR 06FDEA0451

- Difficulty date: January 31, 2006
- Submitted: February 2, 2006
- Operation: Air carrier
- Aircraft: N488FE
- Make and model: Boeing 727-200
- Aircraft serial: 21491
- Aircraft time: 39,793 hours, 26,597 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1110
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PREPPING TO CLOSE FLOORBOARDS FOUND CORROSION ON UPPER FLOORBEAM AT BS 1110 BL 0 - RBL 25.  *S/D*  REPAIRED UPPER FLOORBEAM AT BS 1110 BL 0 - RBL 25.
